RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 1(175), Pages 187–188 (Mi umn4339)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The canonical operator of V. Maslov in a complex situation

B. Yu. Sternin


Full text: PDF file (136 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 04.06.1973

Citation: B. Yu. Sternin, “The canonical operator of V. Maslov in a complex situation”, Uspekhi Mat. Nauk, 29:1(175) (1974), 187–188

Citation in format AMSBIB
\Bibitem{Ste74}
\by B.~Yu.~Sternin
\paper The canonical operator of V.~Maslov in a~complex situation
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 1(175)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn4339}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=482875}
\zmath{https://zbmath.org/?q=an:0329.32014}


Linking options:
  • http://mi.mathnet.ru/eng/umn4339
  • http://mi.mathnet.ru/eng/umn/v29/i1/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kucherenko, “Asymptotics of the solution of the system $A(x,-ih\frac\partial{\partial x})$ as $h\to0$ in the case of characteristics of variable multiplicity”, Math. USSR-Izv., 8:3 (1974), 631–666  mathnet  crossref  mathscinet  zmath
    2. B. Yu. Sternin, V. E. Shatalov, “Gladkaya teoriya kanonicheskogo operatora Maclova na kompleksnom lagranzhevom rostke”, UMN, 29:3(177) (1974), 229–230  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:179
    Full text:80
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018